# SDR SWAA2022012462124

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,074 hours, 29,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: Rt Flp Frg Seal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING #6 FLAP FAIRING OUT BOARD SEAL RETAINER CRACKED.   REMOVED AND REPLACED R/H WING #6 FLAP FAIRING OUTBOARD SEAL RETAINER PER AMM 27-51-18.  REMOVED AND REPLACED R/H WING #6 FLAP FAIRING OUTBOARD SEAL RETAINER PER AMM 27-51-18.
